Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 2/14/2007. Information has been received from a healthcare provider concerning her 20 year old daughter who was a student with a penicillin allergy who on 29-JAN-2007, at 08:10, was vaccinated intramuscularly into the left deltoid with a second dose of GARDASIL (Lot # 655617/1447F). Concomitant therapy included Ortho Tri Cyclen, albuterol and Advair. On 29-JAN-2007 at 13:00 ("later in the day") the patient was driving and developed dizziness ("very dizzy") and nausea which lasted about 4 hours. She could no longer drive so the passenger took over driving. No laboratory diagnostic studies were performed. On 29-JAN-2007 the patient recovered. A first dose of GARDASIL was given IM on 22-NOV-2006. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166